RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 4, Pages 691–703 (Mi izv1580)  

On the linear nature of the behavior of Iwasawa's $\mu$ invariant

V. A. Babaitsev


Abstract: In this paper the behavior of Iwasawa's $\mu$ invariant is studied on the projective space of $\mathbf Z_l$-extensions of an algebraic number field. The author proves a theorem to the effect that the set of $\mathbf Z_l$-extensions for which the values of $\mu$ are not less than an arbitrary constant forms a linear projective variety.
Bibliography: 9 titles.

Full text: PDF file (1259 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:1, 1–12

Bibliographic databases:

UDC: 519.4
MSC: Primary 12A35; Secondary 12A50
Received: 01.09.1980

Citation: V. A. Babaitsev, “On the linear nature of the behavior of Iwasawa's $\mu$ invariant”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981), 691–703; Math. USSR-Izv., 19:1 (1982), 1–12

Citation in format AMSBIB
\Bibitem{Bab81}
\by V.~A.~Babaitsev
\paper On~the linear nature of the behavior of Iwasawa's~$\mu$ invariant
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 4
\pages 691--703
\mathnet{http://mi.mathnet.ru/izv1580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631433}
\zmath{https://zbmath.org/?q=an:0495.12012|0523.12004}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 1
\pages 1--12
\crossref{https://doi.org/10.1070/IM1982v019n01ABEH001402}


Linking options:
  • http://mi.mathnet.ru/eng/izv1580
  • http://mi.mathnet.ru/eng/izv/v45/i4/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:122
    Full text:52
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020